# SDR IPXA10M60833

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114535
- Condition: Cracked
- Location: Sta 1531 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT LONGERON SPLICE FITTING CRACKED AT L43R STA 1531/5-123.  REMOVED LONG SPLICE FITTING IN CTR CARGO COMPT AT L43R STA 1531/5-123.  FABRICATED AND INSTALLED REPLACEMENT FITTING REF DWG A5A7114 AND SRM 51-31-01, PG 1 AND SRM 51-33-01, PG 30.
